Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jun 29, 2011, 3:25 PM EDT for Orange County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2011, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 29, 2011, 4:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Melbourne, FL
County Orange County, FL
The radar
The Melbourne radar (KMLB), 85 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1762 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
483
WWUS82 KMLB 291925
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT WED JUN 29 2011
FLZ045-292015-
ORANGE-
325 PM EDT WED JUN 29 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHWEST ORANGE COUNTY...
* UNTIL 415 PM EDT.
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PLEASURE ISLAND...
MOVING EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...BELLE ISLE...DOCTOR PHILLIPS AND LAKE BUENA VISTA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2860 8146 2861 8116 2835 8117 2834 8155
2845 8163
TIME...MOT...LOC 1924Z 250DEG 8KT 2840 8150
$$
DWSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 29, 2:32 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 29, 2:32 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 232 PM EDT WED JUN 29 2011 .DISCUSSION... TONIGHT...STORMS AND SHOWERS EXPECTED TO DIMINISH AND END BY LATE EVENING. MOSTLY CLOUDY SKIES AND DEW POINTS IN THE LOW 70S WILL MAKE FOR ANOTHER WARM HUMID NIGHT WITH FORECAST LOWS IN THE LOW AND MID 70S. THURSDAY...MID AND HIGH LEVEL MOISTURE WILL CONTINUE TO STREAM ACROSS THE FLORIDA PENINSULA. SURFACE AND UPPER LEVEL TROUGHING MOVING ACROSS THE SOUTHEAST STATES HAS DISPLACED THE SURFACE RIDGE INTO SOUTH FLORIDA. THIS WILL RESULT IN SOUTH TO THE SOUTHWEST WINDS. PRECIPITABLE WATER VALUES REMAIN VERY HIGH AT 2 INCHES OR MORE AND WITH MID LEVEL IMPULSES TRACKING AROUND THE BASE OF THE TROUGH TO WEST PROVIDING LIFT...LIKELY POP OF 60 AND 70 PERCENT ARE IN ORDER AGAIN FOR THURSDAY. CLOUDY SKIES WITH HIGHS IN THE UPPER 80S AND LOWER 90S SAFE CALL FOR THURSDAY. THURSDAY NIGHT-FRIDAY NIGHT...UPPER TROUGH WILL REMAIN IN PROXIMITY TO THE AREA...ALLOWING FOR SCATTERED RAIN CHANCES (30 TO 50 PERCENT) TO PERSIST. DEEP ATMOSPHERIC MOISTURE WILL PROVIDE AMPLE FUEL FOR SHOWERS AND THUNDERSTORMS TO OVERSPREAD MUCH OF EAST CENTRAL FLORIDA. WINDS WILL BEGIN TO BACK MORE EASTERLY AS THE ATLANTIC HIGH PRESSURE RIDGE STARTS BUILDING BACK THE NORTH. OVERNIGHT LOWS WILL BE IN THE LOW TO MID 70S. PREVIOUS EXTENDED DISCUSSION SATURDAY-WEDNESDAY...UPPER TROUGHING WILL LIFT TO THE NORTHEAST BY EARLY SATURDAY...ALLOWING A LARGE CONTINENTAL RIDGE TO BUILD EAST CLOSER TO THE FLORIDA PENINSULA. MORE IMPORTANTLY...THE ATLANTIC HIGH PRESSURE RIDGE AXIS WILL BE ABLE TO REESTABLISH ITSELF. A MORE ONSHORE SLOW WILL BE IN PLACE FOR SATURDAY AS EASTERLY WINDS CONTINUE DUE TO THE NORTHWARD MOVEMENT OF THE HIGH PRESSURE RIDGE. WINDS WILL BECOME MORE SOUTHEASTERLY AS THE RIDGE BUILDS FURTHER NORTH SUNDAY INTO EARLY NEXT WEEK. MODELS PICKING UP ON A PLUME OF DRIER AIR MOVING FOR EARLY NEXT WEEK...BUT WILL HAVE TO SEE WHAT MATERIALIZES WITH REGARDS TO MOISTURE CONTENT. HAVE KEPT DAILY SCATTERED POPS CLOSE TO CLIMO DUE TO FAVORABLE SCENARIO FOR DAILY EAST COAST SEA BREEZE INITIATION. A FURTHER NORTHWARD DISPLACEMENT OF THE RIDGE AXIS WILL ALLOW STORMS TO MOVE INTO THE INTERIOR WITH A PERSISTENT ONSHORE FLOW. TEMPERATURES REMAIN NEAR CLIMO WITH HIGHS IN THE LOW TO MID 90S AND LOWS IN THE LOW TO MID 70S. && .AVIATION...TEMPO IFR/MVFR CEILINGS/VISIBILITIES IN AND NEAR THUNDERSTORMS BETWEEN 18Z AND 00Z. LINGERING SHOWERS 00Z-04Z THEN VFR WITH MID AND HIGH LEVEL BROKEN TO OVERCAST SKY CONDITIONS. SOUTH TO SOUTHWEST WINDS CONDUCIVE TO FEW TO SCATTERED LOW CLOUDS BETWEEN 09Z AND 14Z. EXPECTING MORE OF THE SAME WEATHER AND TRENDS FOR THURSDAY AS ATMOSPHERE REMAINS SOGGY AND SOUTHWESTERLY LOW LEVEL WINDS. && .MARINE... TONIGHT...OUTSIDE OF STORMS WINDS WERE FROM THE SOUTHWEST AT 10 TO 15 KNOTS AND WITH SEAS AROUND 2 FEET. WITH THE SURFACE RIDGE REMAINING OVER SOUTHERN FLORIDA OVERNIGHT WINDS WILL REMAIN OUT OF THE SOUTHWEST AWAY FROM STORMS AND SHOWERS. THURSDAY-SUNDAY...ATLANTIC HIGH PRESSURE RIDGE AXIS WILL MOVE NORTHWARD FROM SOUTH CENTRAL FLORIDA DURING THE PERIOD. WINDS WILL BACK FROM A MORE WESTERLY COMPONENT THURSDAY TO A MORE EASTERLY REGIME FRIDAY. RIDGE WILL WEAKEN SOMEWHAT AS IT BUILDS NORTH SATURDAY...LEADING TO A WEAKER PRESSURE GRADIENT. WINDS WILL GENERALLY BE AROUND 5 TO 10 KNOTS THROUGHOUT THIS TIME. SEAS WILL REMAIN AROUND 1 TO 2 FEET NEARSHORE AND 2 TO 3 FEET OFFSHORE AS WINDS REMAIN LIGHT. LOCALLY HIGHER SEAS WILL BE POSSIBLE NEAR ANY THUNDERSTORMS THAT DEVELOP. && .FIRE WEATHER...SCATTERED TO NUMEROUS COVERAGE OF RAIN/STORMS EACH AFTERNOON WILL CONTINUE TO MOISTEN FUELS. LIGHTNING STORMS WILL CONTINUE TO BE AN ISSUE WITH FIRE STARTS ESPECIALLY WHERE NOT AS MUCH RAIN HAS FALLEN. NO LOW RH CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 88 72 89 / 50 70 50 50 MCO 74 90 73 90 / 50 70 50 50 MLB 74 87 72 87 / 50 70 50 50 VRB 75 90 72 89 / 50 70 50 50 LEE 74 91 74 91 / 50 70 50 50 SFB 75 91 74 91 / 50 70 50 50 ORL 75 91 74 91 / 50 70 50 50 FPR 74 89 71 88 / 50 70 50 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...WIMMER IMPACT WEATHER........SHARP
Hazardous weather outlook, Jun 29, 11:34 AM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1134 AM EDT WED JUN 29 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-300345- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1134 AM EDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... DESPITE CONSIDERABLE MID AND UPPER CLOUDINESS...SUFFICIENT HEATING WILL STILL BE ABLE TO COMBINE WITH A TROPICALLY MOIST ATMOSPHERE TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. DUE TO A MEASURE OF OFFSHORE WIND FLOW...THE EAST COAST SEA BREEZE WILL BE SLOWER TO DEVELOP WITH INLAND PROPAGATION SLOWER AS WELL. OVERALL STORM MOTION WILL BE TOWARD THE NORTH AND NORTHEAST AT 10 TO 15 MPH. STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY DOWNPOURS. A FEW STRONG STORMS MAY PRODUCE WIND GUSTS UP TO 50 MPH. .FLOOD IMPACT... THE POTENTIAL FOR SEVERAL HEAVY DOWNPOURS EXISTS THIS AFTERNOON. SOME STORMS MAY MOVE ACROSS THE SAME LOCATIONS...ADDING TO THE OPPORTUNITY FOR LOCAL AMOUNTS OF 2 TO 3 INCHES. THIS MAY LEAD TO TEMPORARY FLOODING OF ROADS AND LOW LYING AREAS...ESPECIALLY WHERE HEAVY RAINFALL HAS FALLEN OVER THE PAST COUPLE OF DAYS. .MARINE THUNDERSTORM GUST IMPACT... THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 35 KNOTS OVER THE ATLANTIC AND INTRACOASTAL WATERS...AS WELL AS INLAND LAKES. STORM MOTION WILL BE TOWARD THE NORTH AND NORTHEAST AT 10 TO 15 MPH. .WATERSPOUT IMPACT... DEEP MOISTURE AND RELATIVELY WEAK WIND FIELDS MAY ALLOW A FEW WATERSPOUTS TO DEVELOP ALONG CLOUD LINES NEAR THE COAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ATMOSPHERIC MOISTURE AND INSTABILITY ARE EXPECTED TO REMAIN SUFFICIENT FOR SCATTERED SHOWERS AND LIGHTNING STORMS TO OCCUR EACH AFTERNOON THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. TS/DS
In the hours before
Special weather statement, Jun 29, 10:31 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1031 AM EDT WED JUN 29 2011
FLZ059-064-291515-
MARTIN-ST. LUCIE-
1031 AM EDT WED JUN 29 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN MARTIN COUNTY...EASTERN SAINT
LUCIE COUNTY...
* UNTIL 1115 AM EDT.
AT 1024 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOBE SOUND...MOVING
NORTH AT 15 TO 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HOBE SOUND BEACH...JONATHAN DICKINSON STATE PARK...AND
JUPITER ISLAND.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BRIEF WATERSPOUTS MAY ALSO OCCUR ALONG THE IMMEDIATE COAST AND
INTRACOASTAL WATERS.
LAT...LON 2696 8033 2756 8050 2756 8031 2750 8030
2750 8029 2744 8028 2740 8025 2724 8019
2720 8016 2717 8016 2717 8018 2716 8019
2715 8015 2701 8008 2697 8008
TIME...MOT...LOC 1429Z 198DEG 15KT 2707 8017
DWSSpecial weather statement, Jun 29, 11:13 AM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1113 AM EDT WED JUN 29 2011
FLZ047-147-291615-
NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY-
1113 AM EDT WED JUN 29 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...
* UNTIL 1215 PM EDT.
AT 1110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER NORTH BREVARD
COUNTY NEAR CANAVERAL GROVES...TITUSVILLE...MERRIT ISLAND...AND CAPE
CANAVERAL...MOVING NORTHEAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BRIEF WATERSPOUTS WILL ALSO BE POSSIBLE.
LAT...LON 2828 8060 2828 8062 2853 8058 2858 8060
2829 8066 2828 8067 2834 8071 2828 8085
2877 8094 2877 8084 2834 8071 2876 8082
2877 8082 2867 8066 2868 8066 2878 8073
2878 8071 2860 8058 2845 8052
TIME...MOT...LOC 1511Z 215DEG 10KT 2850 8068
DWSSpecial weather statement, Jun 29, 12:33 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1233 PM EDT WED JUN 29 2011
FLZ047-054-291730-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
1233 PM EDT WED JUN 29 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN INDIAN RIVER COUNTY...AND
SOUTHERN BREVARD COUNTY...
* UNTIL 130 PM EDT.
AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER SEBASTIAN...MOVING
NORTH AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG
WINDS INCLUDE MELBOURNE BEACH...MICCO...SEBASTIAN INLET...AND VERO
BEACH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2767 8086 2834 8086 2834 8071 2828 8069
2833 8071 2834 8065 2831 8065 2829 8066
2823 8063 2828 8061 2833 8063 2834 8060
2820 8059 2811 8057 2784 8042 2769 8036
TIME...MOT...LOC 1630Z 182DEG 29KT 2778 8048
DWSLocal storm report, Jun 29, 12:38 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1238 PM EDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND GST 3 ESE GIFFORD 27.66N 80.36W
06/29/2011 M46 MPH INDIAN RIVER FL MESONET
WEATHERUNDERGROUND REPORT 225/17G37 KTS.
&&
FXDSpecial weather statement, Jun 29, 1:07 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
107 PM EDT WED JUN 29 2011
FLZ045-053-291800-
ORANGE-OSCEOLA-
107 PM EDT WED JUN 29 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHEASTERN ORANGE COUNTY...EASTERN
OSCEOLA COUNTY...
* UNTIL 200 PM EDT.
AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM BITHLO AND
CHRISTMAS...TO HARMONY AND HOLOPAW...TO DEER PARK...TO KENANSVILLE
AND YEEHAW JUNCTION...MOVING NORTHEAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2859 8127 2859 8096 2832 8089 2764 8087
2765 8114 2767 8114 2768 8116 2772 8116
2773 8118 2777 8118 2779 8120
TIME...MOT...LOC 1705Z 230DEG 10KT 2825 8111
DWSSpecial weather statement, Jun 29, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT WED JUN 29 2011
FLZ045-292015-
ORANGE-
325 PM EDT WED JUN 29 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHWEST ORANGE COUNTY...
* UNTIL 415 PM EDT.
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PLEASURE ISLAND...
MOVING EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...BELLE ISLE...DOCTOR PHILLIPS AND LAKE BUENA VISTA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2860 8146 2861 8116 2835 8117 2834 8155
2845 8163
TIME...MOT...LOC 1924Z 250DEG 8KT 2840 8150
DWSThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:31 AM EDT | Special Weather Statement | MLB | Saint Lucie | 44 min |
| Jun 29, 10:42 AM EDT | Special Marine Warning | MLB | 78 min | |
| Jun 29, 11:20 AM EDT | Special Marine Warning | MLB | 85 min | |
| Jun 29, 12:33 PM EDT | Special Weather Statement | MLB | Brevard, Indian River | 57 min |
| Jun 29, 12:38 PM EDT | Special Marine Warning | MLB | 112 min | |
| Jun 29, 1:07 PM EDT | Special Weather Statement | MLB | Osceola | 53 min |
| Jun 29, 3:08 PM EDT | Areal Flood Advisory | MLB | Osceola | 112 min |
| Jun 29, 3:30 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 60 min |
| Jun 29, 3:48 PM EDT | Areal Flood Advisory | MLB | Okeechobee | 117 min |
| Jun 29, 3:50 PM EDT | Special Weather Statement | MLB | Martin | 40 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.